Jump to content
CrazyBoards.org

horrible lamictal side effects?


Recommended Posts

having terrible time with whole body vibrations, sore/weak muscles, numbness, burning sensations in face. waking up sweating too.

lamictal is great. functional. now, unfunctional due to physical crap. have back problems. don't want to do expensive testing if think only lamictal problems.

please help.

kathy

Link to comment
Share on other sites

I don't really know the answer to this one.... I'd suggest talking to pdoc first, and if he suggests a full medical workup, getting one. It's always best to rule that out FIRST if possible, especially if the med is working well for you. Or, he may have some alternate genius idea about how to manage SEs if they ARE SEs so you could try that.... this one's a bit odd, I haven't really heard of these SEs but I don't know every single lam side effect in the world. The burney one maybe? back pain? could be from tightened muscles which can happen on lam, you might try stretching, some people say yoga and stuff like that alleviates this symptom.....

Anna

Link to comment
Share on other sites

having terrible time with whole body vibrations, sore/weak muscles, numbness, burning sensations in face. waking up sweating too.

lamictal is great. functional. now, unfunctional due to physical crap. have back problems. don't want to do expensive testing if think only lamictal problems.

please help.

kathy

Have you thought about it maybe being the citalopram and not the lamictal?(depending on when they started) that's a possibility. I had had some weird symptoms on citallopram like that.

Link to comment
Share on other sites

I wake up sweating sometimes too. I think it's strange because I'm usually very cold at night. I don't go to sleep in layers either. The only side effect I have is vivid terrible nightmares, which I take topamax for. And now I don't have nightmares. So whatever...

Link to comment
Share on other sites

I don't know if this will be any help, but--

My dad felt relief with Lamictal pretty quickly, but as he moved up to a substantial dosage, he began to have head-splitting migraines. As it turned out, drinking Gatorade helped get rid of them most days. Something about the electrolytes. So definitely talk to your doctor but also something like this might help? I don't know.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...